# SDR MWEA040150

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,172 hours, 44,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT FRAME STATION 775 BETWEEN LONGERON 27 AND 28 LEFT.  FABRICATED AND INSTALLED INTERCOSTAL.
